Heart monitor - Remi issue?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

C-Mom
Regular Member


Date Joined Jun 2007
Total Posts : 29
   Posted 1/11/2008 6:49 PM (GMT -7)   
My daughter has been having issues with her heart after each Remi that normally go away, but this cycle they got worse. Her Remi was cancelled for today and she began wearing a heart monitor until she sees the cardiologist in 10 days. Her Crohn's was very difficult to get under control, but thankfully she has relief there at present. The chest x-ray revealed some fluid in her right lung, also. We are not sure if this is related to the heart racing/fatigue/breathlessness or is a separate issue. Has anyone else had to wear a heart monitor/consult cardiologist for Remi issues, and how long can you go without Remi before you body may begin building antibodies to it and threaten future use? Thanks for the wisdom through experience out there!

Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7077
   Posted 1/11/2008 9:08 PM (GMT -7)   
I have worn a Holter moniter several times for cardiac issues but none related to Remicade infusions. I'm so sorry that this has cropped up. I know you must be really upset that this issue has arisen. I recall the couple times that my kids had sudden serious medical issues....I frankly was a mess from the worry.

I developed a serious reaction to Humira last month. I had a lot of chest pain and shortness of breath. Had an emergency cardiac work-up in the ER where they discovered changes on my EKG from one years previous. Now I have to have a coronary CT angiography to examine my heart. I can't do a treadmill stress test because of the broken ankle I sustained when I was in the throes of the prednisone/Humira reaction.

I don't know what schedule your daughter is one in term of Remicade. If she is delayed 2-3 weeks from getting her normal infusion it really should not cause a problem. If the delay is too long, I would think that the prescribing doctor would likely order pre-meds to thwart a reaction.

Again, I am so, so sorry that this has happened. Hang in there and let us know what they find out [hopefully nothing serious!].
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, diffuse connective tissue disease, Sjogren's Syndrome ?
 


C-Mom
Regular Member


Date Joined Jun 2007
Total Posts : 29
   Posted 1/12/2008 8:51 PM (GMT -7)   
Thanks for the info and support. So sorry to hear about your Humira reaction. I've been wondering if my daughter's heart issues for several days after Remi each time have been indicating a growing problem. The G. I. until now has been reluctant to explore this, but I know he is just really concerned with treating her CD, and he is worried about where to go from here if she can't tolerate Remi. I've been reading on new meds in the wings. There is certainly a lot of research going on. It is such a help to have people who are living with this to help guide us newbies through the bumps in the road. Thanks again. She'll see the cardiologist in 10 days and meanwhile wear the heart monitor.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/12/2008 9:33 PM (GMT -7)   

Hello there,

I am sorry to hear your daughter is having problems.  The fluid build up could be related to her heart problems.  I don't have any specific info but you are in my thoughts and prayers. Take care.


 
Kitt, Co-Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


bentwistle
Regular Member


Date Joined Jul 2006
Total Posts : 330
   Posted 1/13/2008 2:53 PM (GMT -7)   
I'm going to wear a monitor to see if I'm having issues with my heart (and no-one has yet implied anything is related to the remicade), but I'm wondering if the remicade could be causing some wierd symptoms of mine. I'm having some vision disturbances, heaviness then tingling in my limbs, feelings like I might pass out and chest pain (I think it's severe heartburn but they want me to wear the monitor to make sure). I'm not sure if any of my symptoms are like your daughters.
I hope you get answers to your concerns about your daughter.

You're in my thoughts and prayers,

Bev

C-Mom
Regular Member


Date Joined Jun 2007
Total Posts : 29
   Posted 1/14/2008 6:04 PM (GMT -7)   
Thanks for the support. She's holding steady. Just in low gear. Wearing the heart monitor until she sees the cardiologist in about a week. It's scary watching your child go through this. I worry about what the meds are doing as much as the disease. But, thankfully, she has been doing well Crohn's-wise. Thanks for the support and prayers!
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 7:12 AM (GMT -7)
There are a total of 2,733,449 posts in 301,122 threads.
View Active Threads


Who's Online
This forum has 151259 registered members. Please welcome our newest member, dolly23.
308 Guest(s), 8 Registered Member(s) are currently online.  Details
Stanislav, pmm73, ks1905, psbg, Traveler, bdavis, trumpet123, fiddlecanoe


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer